# SDR UPS07851279

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN PACKS TURNED ON AFTER T/O, CHEMICAL SMELL OBSERVED.  ODOR DECREASED AS FLIGHT CONTINUED.  A/C LAYOVER IN PHL FOR W/E WITH FREEZING RAIN SUSPECT FLUID IN PACKS.
